# SDR AALA20040711

- Difficulty date: July 7, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THREE AFT ACCESSORY CEILING LIGHTS AND TWO SLIDE LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER B5-28 IN RIGHT AFT LAV FOR AFT ACCESSORY CEILING LIGHTS AND TWO SLIDE LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
